# SDR SWIA20251223016

- Difficulty date: December 16, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 27,802 hours, 16,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO SKIN, LOWER, FWD FUSELAGE SKIN, FWD RT LATL, DETERMINED TO BE A MAJOR REPAIR,   ALSO COMPLY WITH CARD ST 51-00-00-002-SKY-U.  (FLIGHT 5678)  PERFORMED PERMANENTT REPAIR  OF FORWARD FUSELAGE SKIN BTW FRAMES 1 & 2, S18 - 22R.
